MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Model Number INTEGRIP CC, CLUSTER 50MM, G1
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.Concomitant medical products: nv gxl liner neutral, 32mm id group 1 cups (cat# 130-32-51 / serial# (b)(4)).Bone screw 6.5mm dia x 20mm long (cat# 120-65-20 / serial# (b)(4)).Bone screw 6.5mm dia x 20mm long (cat# 120-65-20 / serial# (b)(4)).
 
Event or Problem Description
As reported, approximately 7 years postop the initial right tha, the (b)(6) y/o female patient was having her right femoral head and poly exchanged.The patient was having groin pain.The hip was dislocated, and the femoral head was removed.The stem was checked and found to be well fixed.Attention was turned to the acetabular component.During attempted removal of the poly liner, the cup was found to be loose and was removed.The patient received a new cup, a new extended coverage liner, and femoral head with a +7 sleeve.A 15-30-minute delay was caused; however, the patient did not experience any adverse events as a result of the surgical delay/prolongation.The patient was last known to be in stable condition following the event.The devices will be returned for evaluation.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the acetabular cup and the bone, which led to aseptic (non-infected) acetabular cup loosening.The most probable root cause associated with the reported event of "loosening - acetabular" is associated with weakened integration of the acetabular component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported, approximately 79 months postop the initial right tha, the patient was underwent a revision procedure to address pain.Revision surgery operative notes were provided.The patient was last known to be in stable condition following the event.The devices will be returned for evaluation.No further issues or complications were reported.No additional information is available.

Brand Name
INTEGRIP CC, CLUSTER 50MM, G1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11374543
Report Number1038671-2021-00075
Device Sequence Number11447456
Product Code JDI
UDI-Device Identifier10885862038760
UDI-Public10885862038760
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model NumberINTEGRIP CC, CLUSTER 50MM, G1
Device Catalogue Number186-01-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer05/11/2021
03/24/2025
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date05/18/2021
03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight103 KG